# SDR USAA051388

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 73,385 hours, 73,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBS 727D & LBS 727E, S-22L AND S-23L CRACKED.  INSTALLED DOUBLER IAW BOEING SRM 53-00-01 FIG 201.  DEFECT SIZE: 2 EACH CRACKS, 1.45 INCH AND 1 EACH CRACK 1.75 INCH.
